# SDR UALA2013032501823

- Difficulty date: March 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,088 hours, 27,201 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR GIRT BAR ENTRY DIM CIRCUIT BREAKER R34 TRIPPED.  CYCLED SYSTEM POWER.  OPS CHECKED ARM DISARM LEVER OF ALL MED DOORS FEW TIME, CIRCUIT BREAKER R34 NOT POPPED.
